# SDR 96FDEA01277

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 652163475
- Condition: Delaminated
- Location: Lt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  (NR 0026)(O01) LEFT WING INBOARD AFT FLAP IS DELAMINATING ALONG 0113 EDGE UPPER AND LOWER SURFACES.  CORRECTIVE ACTION: ****S/D****** COMING.
